# SDR AALA201610039008

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 10,597 hours, 4,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL INDICATES "CHECK BOTTLE PRESSURE" FOR DOOR 3L. SERVICED 3L DOOR BOTTLE PRESSURE TO PROPER LEVEL PER TASK 52-10-00-614-001-A.
